# SDR UIEA2024060500476

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 85,537 hours, 24,734 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Part serial: S236
- Condition: No Test
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS OXYGEN MASK NOT TESTING( SUSPECT FO'S OXYGEN STORAGE BOX AND MASK WITH FIRST OBSERVERS SEAT PER AMM 35-11-51. DEFERRING FIRST OBSERVERS SEAT TO DMI 210052 PER MEL 25-11-02-01 CAT A DUE DATE 06JUN24. PLACARDS INSTALLED. LEAK  CHECKS OK. REMOVED AND REPLACED FIRST OBSERVERS STORAGE BOX & LEAK CHECKS OK IAW AMM 35-11-51. DMI 210052 CLOSED. )
